| Catalog Number |
75445540 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent posterior spinal fusion at l2-s.Post-op, the screws implanted at l2-l3 broke due to which there was pseudoarthrosis at this level.Hence, a revision surgery was performed on (b)(6) 2018, in which the broken screws were explanted and replaced with new ones.No fragment of the broken screws remained in the patient's body.Patient's current condition is unknown.